# SDR FDEA200901120155

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A536116402000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 2R FROM FRAME 16 TO FRAME 18 CORRODED APROX 50 INCHES IN LENGTH.  AFTER EVALUATION OF TRACK, IS CORRODED (LEVEL I) BEYOND ECONOMICAL REPAIR.  REMOVED AND REPLACED SEAT TRACK 2R AT FRAME 16 IAW A310-200 SRM 51-72-10.
